# SDR SWAA2022071115121

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 AND BS 303.9 S-16L WL 216 AT FWD GALLEY AREA 2022-305797 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D S/N: 210138203 DUE DATE: 11-APR-23;[02] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87-5 S/N: 32560489; DUE DATE: 20-FEB-23; THERMOMETER P/N: FLUKE 66; S/N: AE-27240; DUE DATE: 13-APR-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[04] REPAIRED WEB LOCATED BETWEEN BS 294.5 AND BS 303.9 S-16L WL 216 AT FWD GALLEY AREA IAW EA 22-153-01736 BARCODE TTG8Q00D8QQW AND TTG8Q00D1E0C SEE INDIVIDUAL SIGN-OFF BELOW;[05] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
